MAUDE Adverse Event Report: COVIDIEN 1710H MEDITRACE 2/PK 20/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

COVIDIEN 1710H MEDITRACE 2/PK 20/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 40000006
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Death (1802)
Type of Reportable Event Death
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported, a health care provider attempted to use a defibrillator pad with the wrong automatic external defibrillator (aed) machine and the patient expired as a result.Additionally, the customer stated the issue was user error and not the product.The nurse connected the incorrect defibrillator pad to the defibrillator.The pad was clearly marked on the package and the nurse did not see it.

Brand Name
1710H MEDITRACE 2/PK 20/CA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
COVIDIEN
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
MDR Report Key8878277
Report Number9681860-2019-00505
Device Sequence Number18904919
Product Code MKJ
UDI-Device Identifier20884527008435
UDI-Public20884527008435
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number40000006
Device Catalogue Number40000006
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date08/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;